Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 72, NWS St. Louis, MO

April 29, 2017Calhoun County, Illinois; 5 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 29, 2017, 2:53 PM CDT for Calhoun County, Illinois; 5 counties in Missouri. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 2:53 PM CDT (19:53 UTC)
Expired
Apr 29, 2017, 3:45 PM CDT
In force
52 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calhoun County, IL, Franklin County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 22 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:30 PM CDTTSTM WND DMG2 Ne Kampville, MOCARS AND BOATS OVERTURNED AT INTERSECTION OF DWYER AND CHURCH ROADS.
Apr 29, 3:30 PM CDTTSTM WND DMG2 Ne Kampville, MOCARS AND BOATS OVERTURNED AT INTERSECTION OF DWYER AND CHURCH ROADS. AT LEAST 5 HOMES STRUCTURALLY DAMAGED. NUMEROUS TREES AND POWER LINES DOWN.
Apr 29, 3:31 PM CDTTORNADO2 Ene Kampville, MOA WEAK TORNADO MOVED ACROSS FAR NORTHERN ST. CHARLES COUNTY CAUSING EF0 DAMAGE TO TREES, OUTBUILDINGS, HOMES, BOATS, CAMPERS AND A FEW BOAT DOCKS. WINDS WERE ESTIMATED TO BE 80 MPH AND THE TORNADO WAS ON THE GROUND FOR NEARLY 4 MILES AND HAD A MAXIMUM WIDTH OF

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
568 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

359 
WUUS53 KLSX 291953
SVRLSX
ILC013-MOC071-113-183-189-219-292045-
/O.NEW.KLSX.SV.W.0072.170429T1953Z-170429T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
253 PM CDT SAT APR 29 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  South central Calhoun County in southwestern Illinois...
  St. Charles County in east central Missouri...
  Southeastern Lincoln County in east central Missouri...
  East central Franklin County in east central Missouri...
  West central St. Louis County in east central Missouri...
  Southeastern Warren County in east central Missouri...

* Until 345 PM CDT.

* At 252 PM CDT, severe thunderstorms were located along a line
  extending from Wright City to near Union, moving northeast at 55
  mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
  Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur,
  Lake St. Louis, Washington, Dardenne Prairie, Town and Country,
  Union, Eureka, Ellisville, Des Peres and Pacific.

This includes the following highways...
 Interstate 44 in Missouri between exits 247 and 261.
 Interstate 70 in Missouri between exits 199 and 229.

This also includes  Babler Memorial State Park, Castlewood State
Park, and First Missouri State Capitol Historic Site.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3858 9040 3841 9098 3886 9105
TIME...MOT...LOC 1952Z 218DEG 46KT 3883 9102 3844 9096 

HAIL...1.00IN
WIND...60MPH
 
$$

CVKING
3 follow-up statements
817 
WWUS53 KLSX 292006
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
306 PM CDT SAT APR 29 2017

MOC219-292015-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Warren MO-
306 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WARREN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved east and out of the 
warned area. Therefore, the warning has been cancelled.

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3858 9040 3854 9091 3889 9095
TIME...MOT...LOC 2005Z 222DEG 47KT 3891 9091 3857 9080 

$$

ILC013-MOC071-113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-Franklin MO-St. Louis MO-
306 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...ST. CHARLES...SOUTHEASTERN LINCOLN...EAST
CENTRAL FRANKLIN AND WEST CENTRAL ST. LOUIS COUNTIES...

At 305 PM CDT, severe thunderstorms were located along a line
extending from near Moscow Mills to near Defiance, moving northeast
at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur, Lake
St. Louis, Dardenne Prairie, Town and Country, Ellisville, Des Peres,
Weldon Spring, Frontenac, Cottleville and Clarkson Valley.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 208 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3858 9040 3854 9091 3889 9095
TIME...MOT...LOC 2005Z 222DEG 47KT 3891 9091 3857 9080 

HAIL...0.75IN
WIND...60MPH
 
$$

CVKING
465 
WWUS53 KLSX 292021
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
321 PM CDT SAT APR 29 2017

MOC071-292030-
/O.CAN.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Franklin MO-
321 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FRANKLIN COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3858 9040 3858 9068 3893 9086
TIME...MOT...LOC 2020Z 242DEG 42KT 3897 9075 3873 9062 3859 9059 

$$

ILC013-MOC113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-St. Louis MO-
321 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...NORTHWESTERN ST. CHARLES...SOUTHEASTERN
LINCOLN AND WEST CENTRAL ST. LOUIS COUNTIES...

At 320 PM CDT, severe thunderstorms were located along a line
extending from near Winfield to Weldon Spring to Ellisville, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Manchester, Creve Coeur, Lake
St. Louis, Dardenne Prairie, Town and Country, Ellisville, Des Peres,
Weldon Spring, Frontenac, Cottleville and Clarkson Valley.

This also includes  Babler Memorial State Park and First Missouri
State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 214 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3858 9040 3858 9068 3893 9086
TIME...MOT...LOC 2020Z 242DEG 42KT 3897 9075 3873 9062 3859 9059 

HAIL...0.75IN
WIND...60MPH
 
$$

CVKING
231 
WWUS53 KLSX 292029
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
329 PM CDT SAT APR 29 2017

ILC013-MOC113-183-189-292045-
/O.CON.KLSX.SV.W.0072.000000T0000Z-170429T2045Z/
Calhoun IL-St. Charles MO-Lincoln MO-St. Louis MO-
329 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL CALHOUN...CENTRAL ST. CHARLES...SOUTHEASTERN
LINCOLN AND WEST CENTRAL ST. LOUIS COUNTIES...

At 329 PM CDT, severe thunderstorms were located along a line
extending from near Winfield to near St. Charles to Champ to Creve
Coeur, moving northeast at 60 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Maryland Heights,
Creve Coeur, Town and Country, Weldon Spring, Frontenac, Cottleville,
Clarkson Valley, St. Paul, Spirit of St. Louis Airport, Westwood,
Champ, Harvester, Old Monroe, Batchtown, Brussels and Meppen.

This also includes  First Missouri State Capitol Historic Site.
 
This includes Interstate 70 in Missouri between exits 217 and 229.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3906 9059 3905 9059 3902 9057 3901 9058
      3898 9056 3864 9042 3863 9062 3895 9081
TIME...MOT...LOC 2029Z 221DEG 50KT 3899 9067 3882 9051 3875 9047 3867
9046

HAIL...0.75IN
WIND...60MPH
 
$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:49 PM CDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 29, 12:49 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1249 PM CDT Sat Apr 29 2017

.SHORT TERM...  (Through Late Tonight)
Issued at 357 AM CDT Sat Apr 29 2017

The primary forecast concerns for today/tonight are heavy rainfall
and severe weather.

A nearly stationary front stretched from western TX NEWD into
central OK and EWD towards the MO/AR border at 08z. A broad area of
SHRA/TSRA was occurring near and north of the surface front early
this morning due to moisture transport across the boundary. A vort
max near the Four Corners region will induce a surface wave along
the boundary in western TX today, and the resulting circulations
will both sharpen the temperature and moisture gradients across the
boundary and cause it to lift northward as a warm front today.

Periods of SHRA/TSRA are expected to continue today and tonight due
to the persistent southerly flow of moisture over the boundary.
Forecast PW values of 1.6-1.8" are at +3SD for April in this part of
the country. There is still a concern for flash flooding due to the
combination of unusually high PW values, convective rainfall,
successive thunderstorms training over the same areas, and
antecedent rainfall/moist soils. No changes are planned to the
existing Flash Flood Watch at this time.

There is general model agreement that the warm front should lift to
near or perhaps slightly north of the St. Louis metropolitan area
today. This means that the warm sector will cover the southeastern
half of the LSX CWA as the surface low approaches from the southwest
and re-orients the western portion of the surface boundary into a N-
S oriented cold front by 12z Sun. Forecast 0-6km shear values of 30-
50 kts combined with modest instability in the warm sector as well
as increasing large-scale ascent ahead of the slowly approaching
upper vort max will be favorable for severe thunderstorms.

Kanofsky

.LONG TERM...  (Sunday through Friday)
Issued at 357 AM CDT Sat Apr 29 2017

Stormy, wet weather pattern will continue Sunday into Sunday
evening as the deepening upper level low moves northeastward through
the central Plains and into northwest MO by 06Z Monday.  The triple
point surface low will move northeastward through MO and northern IL
and drag a trailing cold front through our forecast area Sunday
afternoon and evening.  The threat for severe storms will continue
Sunday into Sunday evening, mainly across southeast MO and southwest
IL, southeast of STL where best instability will exist.  Deep layer
shear will be increasing Sunday as a strong mid level wind max
translates eastward into this area ahead of the approaching upper
level low. The threat for more heavy rain will continue as a strong
southerly low level jet ahead of the approaching 850 mb low brings
abundant low level moisture into our area on Sunday.  The flash
flood watch will continue until late Sunday night across most of the
forecast area, except a portion of northeast MO and west central IL.
The convection in the warm conveyor belt airstream will shift east
of the forecast area by 06Z Monday with the dry slot moving
northeastward into our area Sunday evening, southeast of the upper
level low. Will have some deformation zone/wrap-around type light
rain late Sunday night and Monday, mainly across northeast MO and
west central IL. Any precipitation will finally shift northeast of
our forecast area by Monday evening as the upper level and
associated occluded surface low shifts well northeast of the region.
Colder temperatures can be expected Sunday night and Monday due to
low level cold air advection behind the storm system, plus low level
cloud cover on Monday will limit solar insolation.  Highs on Monday
will be around 15 degrees below normal for the start of May. There
will only be a brief break in the precipitation Monday night and
Tuesday, then showers will spread eastward into much of the area
Tuesday night in a region of low-mid level warm air advection ahead
of an approaching and deepening upper level trough and over and
north of a developing surface front just south of the forecast area.
The models also depict increasing upper level divergence over our
area ahead of the approaching upper level trough.  The precipitation
will continue on Wednesday as a surface wave develops along the
front. There is some uncertainty as to how long this precipitation
will last with the GFS shifting most of the significant rain
southeast of our forecast area by by Wednesday evening, while the
ECMWF model closes off an upper level low in the base of the upper
level trough, deepening the surface low and keeping rain going
mainly across southwest IL until Thursday evening.  For now will
keep some low chance pops going across parts of southeast MO and
southwest IL until Thursday afternoon.

GKS

&&

.AVIATION...  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017

The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.

SPECIFICS FOR KSTL:

Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
     MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
     Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
     MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
     Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.

IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
     IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
     Randolph IL-Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Apr 29, 4:25 AM CDT, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
425 AM CDT Sat Apr 29 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-300930-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
425 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

Some severe thunderstorms are expected today and tonight,
especially across southeast Missouri and southwest Illinois.
Large hail and damaging winds will be the primary threat, although
isolated tornadoes will be possible as well.  Heavy rain is also
expected today and tonight and a flash flood watch continues for
most of the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorms will be possible Sunday and Sunday evening,
particularly across southeast Missouri and southwest Illinois.

A heavy rainfall event will persist through Sunday evening. A
flash flood watch continues in effect for most of the forecast
area until late Sunday night. A total of 3 to 5 inches of
rainfall is forecast with locally higher amounts possible,
especially along Interstate 44 in Missouri and Interstate 55 in
Illinois.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight. Spotters are
encouraged to report any severe weather or significant rainfall
amounts and flooding, if observed, to the National Weather
Service.

GKS

In the hours before

Local storm report, Apr 29, 1:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
156 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HEAVY RAIN       COLUMBIA                38.95N  92.33W
04/29/2017  M2.98 INCH       BOONE              MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX1700367

MDR
Local storm report, Apr 29, 1:58 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
158 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     HEAVY RAIN       ST. PETERS              38.78N  90.61W
04/29/2017  M2.74 INCH       ST. CHARLES        MO   PUBLIC

&&

EVENT NUMBER LSX1700368

MDR
Local storm report, Apr 29, 2:08 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
208 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 NW ASHLAND            38.80N 92.28W
04/29/2017  M3.28 INCH       BOONE              MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

MAB
Local storm report, Apr 29, 2:09 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
209 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HEAVY RAIN       FESTUS                  38.22N  90.41W
04/29/2017  M3.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            RAIN TOTAL BETWEEN 200AM AND 1030AM

&&

EVENT NUMBER LSX1700369

MDR
Local storm report, Apr 29, 2:30 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
230 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     HEAVY RAIN       EDINA                   40.17N  92.17W
04/29/2017  M1.48 INCH       KNOX               MO   CO-OP OBSERVER

            STORM TOTAL SINCE 700 AM. RAIN CURRENTLY FALLING.

&&

EVENT NUMBER LSX1700370

MDR
Special weather statement, Apr 29, 2:47 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service St Louis MO
247 PM CDT SAT APR 29 2017

MOZ060>063-065-292045-
St. Louis MO-St. Charles MO-Franklin MO-Jefferson MO-Warren MO-
247 PM CDT SAT APR 29 2017

...SPECIAL WEATHER STATEMENT...

At 246 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Washington to near Union to near
Sullivan. Movement was east at 35 mph.

Winds in excess of 30 mph and torrential rainfall are expected
with these thunderstorms.

Locations impacted include...
O'Fallon, St. Charles, St. Peters, Chesterfield, Wildwood, Ballwin,
Wentzville, Kirkwood, Maryland Heights, Hazelwood, Arnold,
Manchester, Creve Coeur, Overland, Lake St. Louis, Washington, St.
Ann, Crestwood, Bridgeton and Dardenne Prairie.

This includes the following highways...
 Interstate 44 in Missouri between exits 225 and 277.
 Interstate 55 in Missouri near exit 191.
 Interstate 70 in Missouri between exits 208 and 231.

This also includes  Babler Memorial State Park, Route 66 State Park,
Castlewood State Park, Sandy Creek Covered Bridge Historic Site,
First Missouri State Capitol Historic Site, and Robertsville State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with these storms, and this may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3838 9116 3851 9116 3877 9121 3888 9044
      3872 9038 3844 9038 3822 9046 3821 9120
TIME...MOT...LOC 1946Z 263DEG 32KT 3873 9111 3853 9107 3840 9107 3822
9112

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:14 PM CDTRiver Flood WarningLSXFayette10 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXBrown36 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXMorgan, Pike36 days
Apr 28, 9:36 PM CDTRiver Flood WarningLSXPike, Scott40 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams20 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams19 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXAdams10 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXPike20 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXCalhoun43 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXMadison40 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXSaint Clair16 days
Apr 28, 10:18 PM CDTRiver Flood WarningLSXJackson, Randolph43 days
Apr 29, 12:41 AM CDTSevere Thunderstorm WarningLSXRandolph49 min
Apr 29, 3:53 AM CDTFlash Flood WarningLSXRandolph22 hr
Apr 29, 9:58 AM CDTSpecial Weather StatementLSXBond47 min
Apr 29, 3:08 PM CDTFlash Flood WarningLSXAdams, Calhoun, Pike8 hr
Apr 29, 3:24 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison51 min
Apr 29, 3:56 PM CDTTornado WarningLSXJersey, Macoupin, Madison16 min
Apr 29, 4:03 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison, Montgomery42 min
Apr 29, 4:42 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Macoupin, Madison, Montgomery48 min
Apr 29, 5:16 PM CDTRiver Flood WarningLSXBrown7 days
Apr 29, 5:20 PM CDTFlash Flood WarningLSXCalhoun, Greene, Jersey, Macoupin, Montgomery8 hr
Apr 29, 5:29 PM CDTSevere Thunderstorm WarningLSXBond, Clinton, Fayette, Marion, Montgomery61 min
Apr 28, 8:28 PM CDTRiver Flood WarningLSXCole7 days
Apr 28, 8:28 PM CDTRiver Flood WarningLSXOsage9 days
Apr 28, 8:28 PM CDTRiver Flood WarningLSXOsage3 days
Apr 28, 8:52 PM CDTRiver Flood WarningLSXLincoln4 days
Apr 28, 8:52 PM CDTRiver Flood WarningLSXLincoln14 days
Apr 28, 8:52 PM CDTRiver Flood WarningLSXSaint Charles69 hr
Apr 28, 9:10 PM CDTRiver Flood WarningLSXReynolds7 days
Apr 28, 9:23 PM CDTRiver Flood WarningLSXGasconade, Montgomery12 days
Apr 28, 9:23 PM CDTRiver Flood WarningLSXGasconade, Montgomery11 days
Apr 28, 9:23 PM CDTRiver Flood WarningLSXFranklin, Warren9 days
Apr 28, 9:23 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis11 days
Apr 28, 9:40 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds29 min
Apr 28, 11:33 PM CDTSpecial Weather StatementLSXFranklin42 min
Apr 28, 11:42 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds, Washington48 min
Apr 29, 1:53 AM CDTFlash Flood WarningLSXCrawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more24 hr
Apr 29, 6:44 AM CDTRiver Flood WarningLSXMadison, Saint Francois48 hr
Apr 29, 6:44 AM CDTRiver Flood WarningLSXMadison, Saint Francois50 hr
Apr 29, 10:45 AM CDTRiver Flood WarningLSXCallaway, Osage9 days
Apr 29, 1:07 PM CDTSpecial Weather StatementLSXCallaway, Cole, Osage38 min
Apr 29, 1:47 PM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Osage8 hr
Apr 29, 2:47 PM CDTSpecial Weather StatementLSXFranklin, Jefferson, Saint Charles, Saint Louis, Warren58 min
Apr 29, 3:17 PM CDTRiver Flood WarningLSXMadison48 hr
Apr 29, 4:45 PM CDTRiver Flood WarningLSXMonroe4 days
Apr 29, 4:55 PM CDTRiver Flood WarningLSXMarion4 days
Apr 29, 4:55 PM CDTRiver Flood WarningLSXMarion47 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.